# SDR USAA2011072600005

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 9,720 hours, 8,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 1829, DFW-PHL - DESCENDING TO 30,000FT LOUD BANG REPORTED.  CABIN ALTITUTE STARTED CLIMBING BUT CABIN ALTITUDE LEVEL AT 9000FT.  SOUNDED AS A DUCT LEAK OR DUCT DISCONNECTED.   THE CREW DECLARED AND EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND BOOT ON ACM DUCT DISCONNECTED.  REINSTALLED AS REQUIRED AND PERFORMED LEAK CHECK PER AMM 21-30-00.  OPERATIONAL CHECK IS SATISFACTORY.
